Bulletin of the American Mathematical Society

Two types of locally compact rings

Seth Warner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 926-930.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529930

Mathematical Reviews number (MathSciNet)
MR0228553

Zentralblatt MATH identifier
0214.06104

Citation

Warner, Seth. Two types of locally compact rings. Bull. Amer. Math. Soc. 74 (1968), no. 5, 926--930. https://projecteuclid.org/euclid.bams/1183529930


Export citation

References

  • 1. Ellen Correl, Topologies on quotient fields, Duke Math. J. 35 (1968), 175-178.
  • 2. Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153-183.
  • 3. Irving Kaplansky, Locally compact rings, Amer. J. Math. 70 (1948), 447-459.
  • 4. Seth Warner, Compact noetherian rings, Math. Ann. 141 (1960), 161-170.
  • 5. Seth Warner, Locally compact equicharacteristic semilocal rings, Duke Math. J. 35 (1968), 179-189.
  • 6. Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. I, Princeton Univ. Press, Princeton, N. J., 1958.
  • 7. Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. II, Princeton Univ. Press, Princeton, N. J., 1960.